# SDR QXEA2012042000335

- Difficulty date: April 20, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK 11 HAS CORROSION BETWEEN STA X32.400 AND X94.800.  FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-2358.   REMOVED SEAT TRACK IAW SRM 51-42-05-02-01, 51-41-00-00-01 AND 51-40-15-02-01.  LOCATED AND MATCHED DRILLED NEW TRACK NR 11 IAW SRM 51-40-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.
